# SDR UIEA2025052000643

- Difficulty date: May 27, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N854GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37566
- Aircraft time: 49,192 hours, 8,154 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW WS740 FIXED T/E PNL RIB FOUND CRACKED.( LHW WS740 FIXED T/E PNL RIB CRACK REPAIRED IAW RI-57-24-17634 REV A.  NO FURTHER DEFECTS NOTED.  )
